RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1994, Volume 30, Number 9, Pages 1487–1497 (Mi de9434)  

Ordinary Differential Equations

On a second-order differential system and its periodic solutions

V. N. Gorbuzov

Yanka Kupala State University of Grodno

Full text: PDF file (1123 kB)

English version:
Differential Equations, 1994, 30:9, 1376–1385

Bibliographic databases:
UDC: 517.925
Received: 07.12.1992

Citation: V. N. Gorbuzov, “On a second-order differential system and its periodic solutions”, Differ. Uravn., 30:9 (1994), 1487–1497; Differ. Equ., 30:9 (1994), 1376–1385

Citation in format AMSBIB
\Bibitem{Gor94}
\by V.~N.~Gorbuzov
\paper On a second-order differential system and its periodic solutions
\jour Differ. Uravn.
\yr 1994
\vol 30
\issue 9
\pages 1487--1497
\mathnet{http://mi.mathnet.ru/de9434}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1347801}
\transl
\jour Differ. Equ.
\yr 1994
\vol 30
\issue 9
\pages 1376--1385


Linking options:
  • http://mi.mathnet.ru/eng/de9434
  • http://mi.mathnet.ru/eng/de/v30/i9/p1487

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:54
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020